Alert archive / South Dakota / Tornado Warnings in 2006

Tornado Warning 1, NWS Aberdeen, SD

June 24, 2006Campbell County, Dewey County, Potter County, South Dakota

NWS Aberdeen, SD issued this tornado warning at Jun 24, 2006, 5:48 PM CDT for Campbell County, Dewey County, Potter County, South Dakota. It was in force for 61 days. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2006, 5:48 PM CDT (22:48 UTC)
Expired
Aug 24, 2006, 5:00 PM CDT
In force
61 days
Issued by
NWS Aberdeen, SD
Area
Counties, with a storm outline in the text

Counties Campbell County, SD, Dewey County, SD, Potter County, SD

The radar

The Aberdeen radar (KABR), 147 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 6:10 PM CDTTORNADO3 Wsw Gettysburg, SDLAW ENFORCEMENT REPORT A TORNADO ON THE GROUND 3 WEST 1 SOUTH OF GETTYSBURG
Aug 10, 5:10 PM CDTHAIL 1.7510 W Gettysburg, SD
Aug 17, 10:05 PM CDTHAIL 1Gettysburg, SD
Aug 18, 6:45 AM CDTTSTM WND GST 701 W Gettysburg, SDESTIMATED WINDS OF 70 MPH.
Aug 18, 6:59 AM CDTTSTM WND GST 70Gettysburg, SDESTIMATED WINDS OF 70 MPH.
Aug 20, 6:45 PM CDTHAIL 120 Nw Gettysburg, SD
Aug 20, 7:15 PM CDTHAIL 0.75Gettysburg, SD
Aug 20, 7:31 PM CDTTSTM WND GST 60Gettysburg, SD
Aug 20, 7:31 PM CDTHAIL 1.5Gettysburg, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2006-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2006-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KABR 242250
TORABR
SDC041-107-242330-
/O.NEW.KABR.TO.W.0001.060624T2248Z-060624T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
548 PM CDT SAT JUN 24 2006

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* TORNADO WARNING FOR...
  POTTER COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  DEWEY COUNTY IN NORTH CENTRAL SOUTH DAKOTA...

* UNTIL 630 PM CDT(530 PM MDT)

* AT 443 PM MDT...THE PUBLIC REPORTED A TORNADO 12 MILES NORTH OF
  WHITLOCKS BAY REC AREA...MOVING SOUTHEAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  WHITLOCKS BAY REC AREA AROUND 555 PM CDT...
  GETTYSBURG AROUND 610 PM CDT...

THIS REPLACES THE SEVERE THUNDERSTORM WARNING FOR DEWEY COUNTY.

THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO TAKE SHELTER NOW

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.

LAT...LON 4527 10028 4519 10044 4494 10030 4493 9982

$$
MOHR
5 follow-up statements
000 
WWUS53 KABR 242314
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
613 PM CDT SAT JUN 24 2006

SDC041-242323-
/O.CAN.KABR.TO.W.0001.000000T0000Z-060624T2330Z/
DEWEY SD-
513 PM MDT SAT JUN 24 2006

...THE TORNADO WARNING FOR DEWEY COUNTY HAS BEEN CANCELLED...

AT 607 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT
SATURDAY EVENING FOR WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH
DAKOTA.

LAT...LON 4508 10003 4500 10018 4491 10018 4491 9980

$$

SDC107-242330-
/O.CON.KABR.TO.W.0001.000000T0000Z-060624T2330Z/
POTTER SD-
613 PM CDT SAT JUN 24 2006

...A TORNADO WARNING CONTINUES FOR POTTER COUNTY UNTIL 630 PM CDT...

AT 607 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO 3 MILES 
WEST AND 1 MILE SOUTH OF GETTYSBURG...MOVING SOUTHEAST AT 45 MPH.

LAT...LON 4508 10003 4500 10018 4491 10018 4491 9980

$$
MOHR
000 
WWUS53 KABR 242329
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
629 PM CDT SAT JUN 24 2006

SDC107-242339-
/O.EXP.KABR.TO.W.0001.000000T0000Z-060624T2330Z/
POTTER SD-
629 PM CDT SAT JUN 24 2006

...THE TORNADO WARNING FOR POTTER COUNTY HAS BEEN ALLOWED TO
EXPIRE...

AT 627 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4508 10003 4500 10018 4491 10018 4491 9980

$$
MOHR
000 
WFUS53 KABR 242115
TORABR
SDC021-242200-
/O.NEW.KABR.TO.W.0001.060824T2115Z-060824T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
415 PM CDT THU AUG 24 2006

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* TORNADO WARNING FOR...
  CAMPBELL COUNTY IN NORTH CENTRAL SOUTH DAKOTA...

* UNTIL 500 PM CDT

* AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MOUND
  CITY...MOVING SOUTHEAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL EASTERN CAMPBELL COUNTY AT 430 PM CDT
  RURAL SOUTHEASTERN CAMPBELL COUNTY AT 440 PM CDT

THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO TAKE SHELTER NOW

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4583 10000 4574 10011 4561 9990 4561 9973
      4582 9973

$$
TARVER
000 
WWUS53 KABR 242128
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
428 PM CDT THU AUG 24 2006

SDC021-242200-
/O.CON.KABR.TO.W.0001.000000T0000Z-060824T2200Z/
CAMPBELL SD-
428 PM CDT THU AUG 24 2006

...A TORNADO WARNING CONTINUES FOR CAMPBELL COUNTY UNTIL 500 PM
CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 10 MILES SOUTHWEST OF
ARTAS...OR 16 MILES WEST OF EUREKA...MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  ARTAS BY 500 PM CDT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4593 9999 4573 10006 4572 9995 4572 9973
      4593 9973

$$
TARVER
000 
WWUS53 KABR 242135
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
435 PM CDT THU AUG 24 2006

SDC021-242200-
/O.CON.KABR.TO.W.0001.000000T0000Z-060824T2200Z/
CAMPBELL SD-
435 PM CDT THU AUG 24 2006

...A TORNADO WARNING CONTINUES FOR CAMPBELL COUNTY UNTIL 500 PM
CDT...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 9 MILES SOUTHWEST OF
ARTAS...OR 14 MILES WEST OF EUREKA...MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  ARTAS BY 500 PM CDT

A SECOND SEVERE THUNDERSTORM IS LOCATED OVER POLLOCK MOVING EAST AT 
25 MPH. HAIL UP TO THE SIZE OF QUARTERS IS POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4593 9999 4573 10006 4572 9995 4572 9973
      4593 9973

$$
TARVER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jun 24, 3:05 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 24, 3:05 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
305 PM CDT SAT JUN 24 2006

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
FAIRLY ACTIVE MORNING WILL MAKE FOR A SHORT DISCUSSION.  MODELS ARE
AGAIN IN PRETTY FAIR AGREEMENT. SHORT TERM CONCERN IS WITH
PRECIPITATION CHANCES AND COVERAGE TONIGHT.  CURRENT WSR-88D SHOWS
AN AREA OF CONVECTION MOVING SOUTH ALONG THE MISSOURI RIVER IN NORTH
DAKOTA.  THERE IS A SECOND AREA OF CONVECTION IN EASTERN NORTH
DAKOTA THAT WILL LIKELY AFFECT THE NORTHEAST PART OF THIS FORECAST
AREA.  WHILE DYNAMICS ARE NOT IMPRESSIVE EXPECT THERE WILL BE
ISOLATED SEVERE REPORTS WITH THIS.  SURFACE BASED CAPE VALUES ARE ON
THE ORDER OF 1000 J/KG WITH BULK SHEAR OF 25-30 KTS.  EXPECT A BOOST
FROM STRONG UPPER TROUGH ROTATING DOWN THE BACKSIDE OF THE UPPER H5
LOW NEAR HUDSON BAY.  NAM MODEL SUGGESTS STRENGTHENING H7 UPPER WAVE
CLOSING OFF OVER EASTERN NORTH DAKOTA THIS EVENING AND CONTINUEING
TO MOVE SOUTHEAST.  THIS WILL HELP FORM AN INVERTED TROUGH AT THE
SURFACE BY AROUND MIDNIGHT TONIGHT.  HAVE INCLUDED A CHANCE OF
THUNDERSTORMS ROTATING WITH THIS SYSTEM THROUGH TONIGHT.  HIGH
PRESSURE BUILDS IN AT THE SURFACE BEHIND THIS SYSTEM AND THE NEXT
CHANCE OF THUNDERSTORMS WILL BE MONDAY AFTERNOON AS ANOTHER UPPER
WAVE ROTATES THROUGH THE AREA.  A COLD FRONT WILL MOVE ACROSS LATE
MONDAY AND BRING A CHANCE OF THUNDERSTORMS AIDED BY AFTERNOON
HEATING.  MOISTURE WILL BE AN ISSUE BUT AS WITH TODAY WILL LIKELY BE
SUFFICIENT.

.LONG TERM...WEDNESDAY THROUGH FRIDAY
NO MAJOR CHANGES TO ONGOING FORECAST. STILL SOME CONCERN ABOUT TROF
PASSAGE FROM HUDSON BAY VORTEX WEDNESDAY. ENSEMBLES SUPPORT MOST OF
ENERGY EAST OF AREA BY 12 UTC WEDNESDAY. THIS LEAVES COOLER AIR
ALOFT WITH STEEPER LAPSE RATES AND POSSIBLE SHOWERS WITH SURFACE
HEATING. WITH NOTHING SPECIFIC TO POINT TO FOR FORCING OTHER THAN
ENOUGH SURFACE HEATING...WILL CONTINUE DRY FOR WEDNESDAY AND WILL
MONITOR THE STRENGTH OF THE COLD AIR AS PERIOD GETS CLOSER.

OTHERWISE...PATTERN REMAINS STAGNANT WITH A RIDGE WEST TROF EAST SET
UP. THIS LEADS TO A SURFACE HIGH REMAINING IN THE VICINITY OF THIS
FORECAST AREA THROUGHOUT THE PERIOD. WITH THE CANADIAN AIR MASS IN
PLACE...SHOULD NOT WARM UP TOO MUCH AND NO SOUTHERLY FLOW APPEARS TO
BRING WARMER AIR THIS FAR NORTH. TEMPS WILL REMAIN NEAR CLIMATOLOGY
OR EVEN SLIGHTLY BELOW WEDNESDAY...WITH WARMER AIR FINALLY APPEARING
IN CENTRAL SOUTH DAKOTA BY NEXT WEEKEND.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

KEEFE/HARDING
Hazardous weather outlook, Jun 24, 5:18 AM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
518 AM CDT SAT JUN 24 2006

SDZ003-015-033>035-045-048-051-251030-
CORSON-DEWEY-STANLEY-SULLY-HUGHES-JONES-LYMAN-BUFFALO-
518 AM CDT SAT JUN 24 2006 /418 AM MDT SAT JUN 24 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

MNZ039-046-SDZ004>011-016>023-036-037-251030-
TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-
WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-HYDE-HAND-
518 AM CDT SAT JUN 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL WAVE WILL DROP SOUTHEAST OUT OF CANADA TODAY INTO
TONIGHT. THIS WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO
PORTIONS OF NORTH CENTRAL AND NORTHEAST SOUTH DAKOTA...AS WELL AS
WEST CENTRAL MINNESOTA. AT THIS TIME SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS MONDAY NIGHT
AS A COLD FRONT DROPS THROUGH CENTRAL AND NORTHEAST SOUTH
DAKOTA...AND WEST CENTRAL MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

ALBRECHT

In the hours before

Local storm report, Jun 24, 12:16 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1216 PM CDT SAT JUN 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     HAIL             2 NE STOCKHOLM          45.12N 96.77W
06/24/2006  E0.88 INCH       GRANT              SD   PUBLIC

            NICKEL SIZE HAIL COVERING THE GROUND

1211 PM     HAIL             HAZEL                   44.76N 97.38W
06/24/2006  E1.00 INCH       HAMLIN             SD   EMERGENCY MNGR

&&

DOERING
Local storm report, Jun 24, 12:33 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1233 PM CDT SAT JUN 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             1 SE STRANDBURG         45.03N 96.75W
06/24/2006  E1.00 INCH       GRANT              SD   TRAINED SPOTTER

1227 PM     HAIL             4 E HAYTI               44.66N 97.12W
06/24/2006  E0.88 INCH       HAMLIN             SD   TRAINED SPOTTER

&&

DOERING
Local storm report, Jun 24, 12:58 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1258 PM CDT SAT JUN 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             5 NE ALTAMONT           44.89N 96.62W
06/24/2006  E1.00 INCH       DEUEL              SD   PUBLIC

&&

SKEEFE
Local storm report, Jun 24, 2:10 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
210 PM CDT SAT JUN 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     HAIL             2 NE STOCKHOLM          45.12N 96.77W
06/24/2006  E0.88 INCH       GRANT              SD   PUBLIC

            NICKEL SIZE HAIL COVERING THE GROUND

1211 PM     HAIL             HAZEL                   44.76N 97.38W
06/24/2006  E1.00 INCH       HAMLIN             SD   EMERGENCY MNGR

1215 PM     HAIL             1 SE STRANDBURG         45.03N 96.75W
06/24/2006  E1.00 INCH       GRANT              SD   TRAINED SPOTTER

1227 PM     HAIL             4 E HAYTI               44.66N 97.12W
06/24/2006  E0.88 INCH       HAMLIN             SD   TRAINED SPOTTER

1230 PM     HAIL             5 NE ALTAMONT           44.89N 96.62W
06/24/2006  E1.00 INCH       DEUEL              SD   PUBLIC

&&

SKEEFE

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:24 PM CDTSevere Thunderstorm WarningABRBuffalo21 min
Jun 24, 11:52 AM CDTSevere Thunderstorm WarningABRGrant38 min
Jun 24, 12:18 PM CDTSevere Thunderstorm WarningABRDeuel42 min
Jun 24, 12:27 PM CDTSevere Thunderstorm WarningABRHamlin18 min
Jun 24, 5:29 PM CDTSevere Thunderstorm WarningABRDewey46 min
Jun 24, 6:21 PM CDTTornado WarningABRSully61 days
Jun 24, 6:41 PM CDTTornado WarningABRHyde, McPherson61 days

Nearby

Tornado Warnings in South Dakota, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.